# SDR DALA2015080304834

- Difficulty date: August 2, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN JUST FWD OF CANTED FRAME BS 1463 AND LONG 2L.   REPAIR FABRICATED IAW ETI 88-15-272 AND ER/A 537728-14, REV ORIG.  REPAIR WERE TREATED AND PAINTED IAW SRM 51-10-3.  MAJOR REPAIR.
